Access Restriction

Author Wang, Jianjie ♦ Wang, Hong ♦ Mai, Ali
Source Directory of Open Access Journals (DOAJ)
Content type Text
Publisher Springer
File Format HTM / HTML
Date Created 2018-08-20
Copyright Year ©2018
Language English
Subject Domain (in LCC) QA299.6-433
Subject Keyword Schrödinger fixed point theorem ♦ Mathematics ♦ Science ♦ Integrable boundary value ♦ Analysis ♦ Nonlinear Schrödinger differential equation
Abstract Abstract This paper is mainly devoted to the study of one kind of nonlinear Schrödinger differential equations. Under the integrable boundary value condition, the existence and uniqueness of the solutions of this equation are discussed by using new Riesz representations of linear maps and the Schrödinger fixed point theorem.
ISSN 16872770
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG ♦ Career/Technical Study
Learning Resource Type Article
Publisher Date 2018-05-01
e-ISSN 16872762
Journal Boundary Value Problems
Volume Number 2018
Issue Number 1
Page Count 13
Starting Page 1
Ending Page 13

Source: Directory of Open Access Journals (DOAJ)